Alert archive / Nevada / High Wind Warnings in 2022

High Wind Warning 2, NWS Elko, NV

April 11, 20225 counties in Nevada

NWS Elko, NV issued this high wind warning at Apr 11, 2022, 3:56 AM PDT for 5 counties in Nevada. It took effect at Apr 11, 2022, 11:00 AM PDT. It was in force for 15 hr. 41 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 11, 2022, 3:56 AM PDT (10:56 UTC)
In effect from
Apr 11, 2022, 11:00 AM PDT
Expired
Apr 12, 2022, 1:55 AM PDT
In force
15 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 133 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 11:11 AM PDTNON-TSTM WND GST 593 Wsw Great Basin Np, NVMESONET STATION MTHN2 MATHER RAWS.
Apr 11, 1:20 PM PDTHIGH SUST WINDS 463 Ese Beowawe, NVMESONET STATION UP972 3.2 E BEOWAWE (UPR) STATION ELEVATION: 4734 FT.
Apr 11, 1:30 PM PDTHIGH SUST WINDS 4034 Wnw Grass Valley, NVMESONET STATION NANV 39.7 SW BATTLE MOUNTAIN (DRI) STATION ELEVATION: 4871 FT.
Apr 11, 1:35 PM PDTNON-TSTM WND GST 627 W Austin, NVAWOS STATION KTMT AUSTIN.
Apr 11, 1:35 PM PDTNON-TSTM WND GST 627 W Austin, NVMESONET STATION KTMT AUSTIN AIRPORT.
Apr 11, 1:37 PM PDTNON-TSTM WND GST 582 Ne Emigrant Pass, NVMESONET STATION EMRNV 2.0 NE EMIGRANT PASS (NV DOT).
Apr 11, 1:38 PM PDTHIGH SUST WINDS 411 Ne Ryndon, NVMESONET STATION DW6485 ELKO STATION ELEVATION: 5229 FT.
Apr 11, 1:38 PM PDTNON-TSTM WND GST 6517 Ssw New Pass Summit, NVMESONET STATION GRVN2 DESATOYA MOUNTAIN RAWS.
Apr 11, 1:39 PM PDTNON-TSTM WND GST 587 S Argenta, NVMESONET STATION BATN2 BEACON LIGHT RAWS.
Apr 11, 1:45 PM PDTNON-TSTM WND GST 5810 Nw Mercury, NVARL SORD SITE AREA 27 MEASURED A WIND GUST OF 58 MPH AT 1345.
Apr 11, 1:45 PM PDTNON-TSTM WND GST 5810 Nw Mercury, NVTHE AREA 27 SORD SITE REACHED 58 MPH AT 145 PM.
Apr 11, 1:45 PM PDTNON-TSTM WND GST 5810 Nw Mercury, NVUPDATES PREVIOUS NON-TSTM WND GST REPORT FROM 10 NW MERCURY. ARL SORD SITE AREA 27 MEASURED OVER 58 MPH FROM 1345 TO 1459. PEAK GUST 62 MPH AT 1430.
Apr 11, 1:45 PM PDTNON-TSTM WND GST 5810 Nw Mercury, NVUPDATES PREVIOUS NON-TSTM WND GST REPORT FROM 10 NW MERCURY. ARL SORD SITE AREA 27 MEASURED OVER 58 MPH FROM 1345 TO 1714. PEAK GUST 63 MPH AT 1615.
Apr 11, 1:46 PM PDTHIGH SUST WINDS 421 Ene Deeth, NVMESONET STATION UP011 1.4 NE DEETH (UPR) STATION ELEVATION: 5355 FT.
Apr 11, 1:50 PM PDTNON-TSTM WND GST 626 Nne Ryndon, NVMESONET STATION AS326 COAL MINE CANYON N7NNV CWOP.
Apr 11, 2:39 PM PDTNON-TSTM WND GST 5914 Wsw Pinto Summit, NVMESONET STATION COMN2 COMBS CANYON RAWS.
Apr 11, 2:39 PM PDTNON-TSTM WND GST 6832 Nne New Pass Summit, NVMESONET STATION RBTN2 RED BUTTE RAWS.
Apr 11, 2:41 PM PDTNON-TSTM WND GST 698 E Tonopah, NVASOS STATION KTPH TONOPAH AIRPORT ASOS.
Apr 11, 2:56 PM PDTNON-TSTM WND GST 581 Wnw Pequop Summit, NVMESONET STATION PQRNV 0.6 W PEQUOP SUMMIT (NV DOT).
Apr 11, 3:18 PM PDTNON-TSTM WND GST 812 E Austin, NVMESONET STATION AUSNV 1.5 E AUSTIN (NV DOT).
Apr 11, 3:19 PM PDTNON-TSTM WND GST 6113 Ene Hickison Summit, NVMESONET STATION BFTNV 12.8 E HICKISON SUMMIT (NV DOT).
Apr 11, 3:38 PM PDTNON-TSTM WND GST 587 Se Grass Valley, NVMESONET STATION COIN2 COILS CREEK RAWS.
Apr 11, 3:42 PM PDTNON-TSTM WND GST 64Eureka Airport, NVAWOS STATION KP68 EUREKA AIRPORT ASOS.
Apr 11, 3:50 PM PDTNON-TSTM WND GST 60Ely Airport, NVMESONET STATION CMP25 ELY AIRPORT (CEMP).
Apr 11, 4:01 PM PDTNON-TSTM WND GST 74Ely Airport, NVASOS STATION KELY ELY AIRPORT ASOS.
Apr 11, 4:22 PM PDTNON-TSTM WND GST 7813 Wsw Preston, NVMESONET STATION CRTNV 13.5 SW PRESTON (NV DOT).
Apr 11, 4:47 PM PDTNON-TSTM WND GST 7317 Nne Blue Eagle Ranch, NVMESONET STATION CCRN2 CURRANT CREEK RAWS.
Apr 11, 4:56 PM PDTNON-TSTM WND GST 5912 Sse Ely, NVMESONET STATION SCHNV 12.1 SE ELY (NV DOT).
Apr 11, 5:00 PM PDTNON-TSTM WND GST 8142 Ese Manhattan, NVMESONET STATION CMP26 WARM SPRINGS SUMMIT.
Apr 11, 5:19 PM PDTNON-TSTM WND GST 6311 Nw Great Basin Np, NVMESONET STATION SACNV 12.2 NW GREAT BASIN NATION (NV DOT).
Apr 11, 5:27 PM PDTNON-TSTM WND GST 5911 Ene Lund, NVMESONET STATION CTLN2 CATTLE CAMP RAWS.
Apr 11, 6:03 PM PDTNON-TSTM WND GST 695 Sw Ruby Valley, NVMESONET STATION RBVN2 RUBY VALLEY RAWS.
Apr 11, 6:28 PM PDTNON-TSTM WND GST 617 Nw West Wendover, NVMESONET STATION PPRNV 7.3 NW WEST WENDOVER (NV DOT).
Apr 11, 6:30 PM PDTNON-TSTM WND GST 5915 Nnw Amargosa Valley, NVYUCCA MOUNTAIN ARL SORD SITE IN NEVADA GUSTED ABOVE 58 MPH FROM 1830 TO 1859. PEAK GUST 59 MPH AT 1845.
Apr 11, 7:00 PM PDTNON-TSTM WND GST 6636 Ene Beatty, NVAREA 12 ARL SORD SITE IN NEVADA GUSTED ABOVE 58 MPH AT 1900 AND CONTINUES TO GUST ABOVE 58 MPH. PEAK GUST SO FAR 66 MPH AT 1900.
Apr 11, 7:00 PM PDTNON-TSTM WND GST 6636 Ene Beatty, NVUPDATES PREVIOUS NON-TSTM WND GST REPORT FROM 36 ENE BEATTY. AREA 12 ARL SORD SITE IN NEVADA GUSTED ABOVE 58 MPH BETWEEN 1900 AND 1929. PEAK GUST 66 MPH AT 1900.
Apr 11, 7:23 PM PDTNON-TSTM WND GST 636 S Clover Valley, NVMESONET STATION WSPNV 6.3 S CLOVER VALLEY (NV DOT).
Apr 11, 7:38 PM PDTNON-TSTM WND GST 674 Ssw Ruby Valley, NVMESONET STATION RBYNV 4.1 SW RUBY VALLEY (NV DOT).
Apr 11, 8:39 PM PDTHIGH SUST WINDS 404 Ne Great Basin Np, NVMESONET STATION BKRNV 4.2 NW BAKER (NV DOT) STATION ELEVATION: 5612 FT.
Apr 11, 9:00 PM PDTNON-TSTM WND GST 6736 Ssw Rachel, NVCLIMAX MINE ARL SORD SITE IN NEVADA GUSTED OVER 58 MPH AT 2100. PEAK GUST OF 67 MPH AT 2115.
Apr 11, 10:00 PM PDTNON-TSTM WND GST 7315 Nnw Amargosa Valley, NVCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 15 NNW AMARGOSA VALLEY. YUCCA MOUNTAIN ARL SORD SITE IN NEVADA GUSTED ABOVE 58 MPH FROM 1830 TO 1859. PEAK GUST 59 MPH AT 1845. UPDATE... WINDS SHIFTED FROM THE WSW TO THE NW AROUND 2145. GUSTS IN EXCESS OF 58 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2022-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2022-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5226 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WWUS75 KLKN 111056
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
356 AM PDT Mon Apr 11 2022

NVZ037-120200-
/O.UPG.KLKN.WI.Y.0010.220411T1800Z-220412T0600Z/
/O.NEW.KLKN.HW.W.0002.220411T1800Z-220412T0300Z/
Southern Lander County and Southern Eureka County-
Including the cities of Eureka, Pinto Summit, Grass Valley, 
Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass
356 AM PDT Mon Apr 11 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Southern Lander County and Southern Eureka County.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ040-120200-
/O.UPG.KLKN.WI.Y.0010.220411T1800Z-220412T1800Z/
/O.NEW.KLKN.HW.W.0002.220411T1800Z-220412T1200Z/
Northwestern Nye County-
Including the cities of Manhattan, Round Mountain, and Tonopah
356 AM PDT Mon Apr 11 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Northwestern Nye County.

* WHEN...From 11 AM this morning to 5 AM PDT Tuesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ033-035-039-041-120200-
/O.UPG.KLKN.WI.Y.0010.220411T2100Z-220412T0600Z/
/O.NEW.KLKN.HW.W.0002.220411T2000Z-220412T0600Z/
Southeastern Elko County-White Pine County-
South Central Elko County-Northeastern Nye County-
Including the cities of West Wendover, Ely, Ely Airport, Lund, 
Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, 
Blue Eagle Ranch, and Duckwater
356 AM PDT Mon Apr 11 2022

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

* WHAT...West winds 25 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Southeastern Elko County, White Pine County, South 
  Central Elko County and Northeastern Nye County.

* WHEN...From 1 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ030-036-038-120200-
/O.EXT.KLKN.WI.Y.0010.220411T1800Z-220412T0300Z/
Humboldt County-Northern Lander County and Northern Eureka County-
Southwest Elko County-
Including the cities of Golconda, Winnemucca, Valmy, Dufferena, 
Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, 
Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, 
South Fork, and Spring Creek
356 AM PDT Mon Apr 11 2022

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Humboldt County, Northern Lander County and Northern 
  Eureka County and Southwest Elko County.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lkn
4 follow-up statements
964 
WWUS75 KLKN 112014
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
114 PM PDT Mon Apr 11 2022

NVZ040-121115-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/
Northwestern Nye County-
Including the cities of Manhattan, Round Mountain, and Tonopah
114 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Northwestern Nye County.

* WHEN...From 11 AM this morning to 5 AM PDT Tuesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ033-035-039-041-120600-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0600Z/
Southeastern Elko County-White Pine County-
South Central Elko County-Northeastern Nye County-
Including the cities of West Wendover, Ely, Ely Airport, Lund, 
Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, 
Blue Eagle Ranch, and Duckwater
114 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 25 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Southeastern Elko County, White Pine County, South 
  Central Elko County and Northeastern Nye County.

* WHEN...From 1 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ037-120300-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0300Z/
Southern Lander County and Southern Eureka County-
Including the cities of Eureka, Pinto Summit, Grass Valley, 
Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass
114 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Southern Lander County and Southern Eureka County.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ030-036-038-120300-
/O.CON.KLKN.WI.Y.0010.000000T0000Z-220412T0300Z/
Humboldt County-Northern Lander County and Northern Eureka County-
Southwest Elko County-
Including the cities of Golconda, Winnemucca, Valmy, Dufferena, 
Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, 
Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, 
South Fork, and Spring Creek
114 PM PDT Mon Apr 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Humboldt County, Northern Lander County and Northern 
  Eureka County and Southwest Elko County.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lkn
857 
WWUS75 KLKN 120254
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
754 PM PDT Mon Apr 11 2022

NVZ037-120400-
/O.EXP.KLKN.HW.W.0002.000000T0000Z-220412T0300Z/
Southern Lander County and Southern Eureka County-
Including the cities of Eureka, Pinto Summit, Grass Valley, 
Hickison Summit, Diamond Valley, Eureka Airport, and Garden Pass
754 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

Winds have subsided below warning criteria and will continue to
subside overnight. Therefore, the warning has been allowed to
expire.

$$

NVZ030-036-038-120400-
/O.EXP.KLKN.WI.Y.0010.000000T0000Z-220412T0300Z/
Humboldt County-Northern Lander County and Northern Eureka County-
Southwest Elko County-
Including the cities of Golconda, Winnemucca, Valmy, Dufferena, 
Argenta, Battle Mountain, Crescent Valley, Beowawe, Dunphy, 
Emigrant Pass, Palisade, Elko, Ryndon, Jiggs, Lamoille, Lee, 
South Fork, and Spring Creek
754 PM PDT Mon Apr 11 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Winds have subsided below advisory criteria and will continue to 
subside overnight. Therefore, the advisory has been allowed to 
expire.

$$

NVZ040-121200-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/
Northwestern Nye County-
Including the cities of Manhattan, Round Mountain, and Tonopah
754 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Northwestern Nye County.

* WHEN...From 11 AM this morning to 5 AM PDT Tuesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust
  are likely during this event, which may result in reduced
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NVZ033-035-039-041-120600-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T0600Z/
Southeastern Elko County-White Pine County-
South Central Elko County-Northeastern Nye County-
Including the cities of West Wendover, Ely, Ely Airport, Lund, 
Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, 
Blue Eagle Ranch, and Duckwater
754 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 25 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Southeastern Elko County, White Pine County, South 
  Central Elko County and Northeastern Nye County.

* WHEN...From 1 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing dust
  are likely during this event, which may result in reduced
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lkn
587 
WWUS75 KLKN 120551
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
1051 PM PDT Mon Apr 11 2022

NVZ033-035-039-041-120700-
/O.EXP.KLKN.HW.W.0002.000000T0000Z-220412T0600Z/
Southeastern Elko County-White Pine County-
South Central Elko County-Northeastern Nye County-
Including the cities of West Wendover, Ely, Ely Airport, Lund, 
Preston, Ruth, Cherry Creek, McGill, Ruby Lake, Oasis, 
Blue Eagle Ranch, and Duckwater
1051 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

Winds have subsided below warning criteria and will continue to 
subside overnight. Therefore, the warning has been allowed to 
expire.


$$

NVZ040-121200-
/O.CON.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/
Northwestern Nye County-
Including the cities of Manhattan, Round Mountain, and Tonopah
1051 PM PDT Mon Apr 11 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Northwestern Nye County.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Periods of blowing snow and or blowing 
  dust are likely during this event, which may result in reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lkn
030 
WWUS75 KLKN 120855
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
155 AM PDT Tue Apr 12 2022

NVZ040-121000-
/O.CAN.KLKN.HW.W.0002.000000T0000Z-220412T1200Z/
Northwestern Nye County-
Including the cities of Manhattan, Round Mountain, and Tonopah
155 AM PDT Tue Apr 12 2022

...HIGH WIND WARNING IS CANCELLED...

Winds have decreased and have fallen below warning and even advisory
criteria, therefore the high wind warning is cancelled.

$$

NVZ031-033-130000-
/O.NEW.KLKN.WI.Y.0011.220412T0855Z-220413T0000Z/
Northern Elko County-Southeastern Elko County-
Including the cities of Midas, Gibbs Ranch, Charleston, Jarbidge,
Mountain City, Owyhee, Tuscarora, and West Wendover
155 AM PDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Northern Elko County and Southeastern Elko County.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Dangerous cross winds possible,
  especially on north to south roadways. 

* ADDITIONAL DETAILS...Winds could lead to blowing and drifting
  snow, especially on higher passes and summits, leading to 
  hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lkn

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this high wind warning went out at Apr 10, 2:47 PM PDT, 13 hours 9 minutes earlier.

Area forecast discussion, Apr 10, 2:47 PM PDT, 13 hours 9 minutes before
Area Forecast Discussion
National Weather Service Elko NV
247 PM PDT Sun Apr 10 2022

.SYNOPSIS...Light snow showers move into northern Humboldt and
northern Elko counties tonight. Showers and a few thunderstorms
will expand across all of northern NV on Monday, turning to all
snow showers by evening behind a cold front. Gusty winds are
expected on Monday, strongest in central Nevada.

&&

.SHORT TERM...Tonight through Tuesday night

A long wave trof is in place over much of the U.S. Some moisture
will be advecting into northern Nevada tonight into early Monday
morning in the warm sector of a system as it moves into
Oregon/Washington. This will allow for some showers, mainly north
of I-80, and best concentrated in northern Elko and northern
Humboldt Counties. Snow levels will be low enough for snow in
these areas into the early morning.

A cold front will be moving through Nevada late in the afternoon
and early evening, bringing showers with it. The bulk of the
precipitation will remain in northern Nevada, though some showers
are possible in central Nevada, anywhere from about US Hwy 50 and
north. Snow levels on Monday afternoon are expected to rise to
around 5500 to 6000 feet in the afternoon in Elko County, and 6500
to 7000 feet in central Nevada, which will limit snowfall
accumulations to passes and higher valleys during the afternoon,
and therefore Winter Weather Advisories remain in effect for
northern Elko County from 6000 feet and above as well as the
Ruby Mountains. There is enough instability for some isolated
thunderstorms on Monday afternoon as the cold front moves through.
There is a 20% chance for some snow squall conditions in the
vicinity of the front, which could rapidly drop visibility as rain
quickly changes over to snow and winds strengthen, creating
hazardous road conditions as roads quickly ice up. Thunderstorms
could also provide graupel or hail. Snow levels will rapidly drop
behind the front late in the afternoon and into the evening, and any
post-frontal showers will provide for an inch or 2 of snow in the
valleys of northern Nevada into the overnight hours on Monday
night.

A strong jet accompanies the system and strong gusty westerly winds
are expected ahead of the front on Monday, especially in central
Nevada, and then northwest winds behind the front on Monday night
and Tuesday. Wind Advisories are in effect for Monday into Monday
night. Areas of blowing dust is expected in central Nevada ahead
of the front, and some blowing snow will be occurring in northern
Nevada behind the front, especially in higher elevations. High
temperatures ahead of the front on Monday will be in the 40's and
50's in northern Nevada and the mid 50's to upper 60's in central
Nevada. Lows Monday night, however, will quickly drop into the
teens through the lower 20's behind the front.

As additional shortwaves move through the longwave on Monday
night into Tuesday night, scattered snow showers are expected,
again, mainly north of US Hwy 50. Valleys could see up to an
additional inch or snow of snow. Much cooler highs are expected,
in the mid 20's to mid 30's on Tuesday. Northwest winds will be
gusty, especially in the northeast corner of Nevada. Lows will
drop into the teens for most valleys Tuesday night.

.LONG TERM...Wednesday to next Sunday

Unsettled conditions will continue to dominate through next Thursday
as a series of troughs move through northern and central Nevada.
Scattered snow showers are likely Wednesday across northern Nevada
with trace accumulations in the mountains and summits. Although a
drop from earlier in the week, north to northwesterly winds will
remain breezy Wednesday too across northern and central Nevada with
gusts ranging from 20 to 25 mph. The highest gusts are trending to
be over Humboldt and Elko counties.  Thursday is trending to include
a wider area of precipitaion with a chance of rain and snow showers
for areas north of HWY 50. Confidence is moderate on the location
and timing of this precipitation. Wind gusts throughout northern and
central Nevada could range from 20 to 30 mph Thursday.  Morning lows
will range from 10s/20s to 20s/30s with daytime highs in the 40s/50s
in northern Nevada and 50s/60s in central Nevada.

The likelihood of continued precipitation on Friday, Saturday and
Sunday are more uncertain. A ridge could begin to build into
northern Nevada late Friday and remain through most of the
weekend. Alternatively, some models and ensembles are hinting a
continued unsettled conditions resulting in the chance of
scattered snow and rain showers during most of these days.
Therefore, low confidence exists regarding the likelihood of
continued precipitation the end of the work week and next weekend.
Daytime highs in the 40s/50s in northern Nevada and 50s/60s in
central Nevada are possible with morning lows ranging from the
20s/30s.

&&

.AVIATION...VFR conditions are expected tonight. Showers are
possible at KWMC, KBAM, and KEKO by early morning Monday  ahead
of a cold front with some MVFR conditions possible in snow
showers.

Rain and snow showers continue at northern terminals through the
afternoon. A strong cold front will move through late Monday
afternoon and into the evening, and snow squalls are possible
along the front at KBAM, KELY, and possible KELY. A rapid drop in
VIS, strong winds, and a quick shot of heavy snow could create
hazardous conditions along this front.

Strong westerly winds are expected ahead of the front on Monday,
strongest in central Nevada, where KTPH could see 45 kt plus
gusts by evening. Winds turn northwest behind the front and remain
strong at KTPH into Monday night.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 8 AM Monday to 8 AM PDT Tuesday for
Northern Elko County-Ruby Mountains and East Humboldt Range.

Wind Advisory from 11 AM to 11 PM PDT Monday for Humboldt County-
Northern Lander County and Northern Eureka County-Southern
Lander County and Southern Eureka County-Southwest Elko County.

Wind Advisory from 2 PM to 11 PM PDT Monday for Northeastern Nye
County-South Central Elko County-Southeastern Elko County-White
Pine County.

Wind Advisory from 11 AM Monday to 11 AM PDT Tuesday for
Northwestern Nye County.

&&

90/89/90

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:55 PM PDTDust Storm WarningLKNNye80 min

Nearby

High Wind Warnings in Nevada, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.